# SDR SCNA20251119446

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 61,216 hours, 23,695 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE & INSTALL AND CLEAN PHOTOLUMINESCENT FLOOR PROXIMITY STRIPS AND REPLACE AS REQUIRED.  OPEN
